# SDR IPXA2019102184837

- Difficulty date: October 4, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,940 hours, 17,222 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CRT WING FIXED L/E BEADED DOUBLER IS CRACKED AT XOS. 610 - XOS. 616.REPAIRED CRACKED RT WING FIXED L/E BEADED DOUBLER BETWEEN XOS. 610 - XOS. 616 IAW MD-11 SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
